# SDR SWAA2017101117035

- Difficulty date: October 5, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 64,875 hours, 37,794 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 232A1623
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR LATCH INOP.  R&R BRACKET IAW MM.
